# SDR 02FDEA00240

- Difficulty date: April 9, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 852 CRACKED FRAME AT FASTENER HOLE AT BS 540, RBL 3, WL 155.  **  S/D  **  COMING
